# SDR SIMA20171230001

- Difficulty date: December 30, 2017
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 33,893 hours, 29,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R IS CRACKED AT FRAME 13.  REMOVED AND REPLACED THE STRINGER IAW  SRM 51-40-02, AND 51-20-03
